# SDR FDEA201009013230

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA03143
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR LINER ATTACH BRACKET HAS A FASTENER THRU THE RADIUS OF FRAME 1159; BETWEEN STRINGER 11R - STRINGER 12R.  COMPLIED WITH EA 8-5310-136699.
